MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA
Model Number 470103
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: it was reported that the set leaked blood.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.  we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key13385293
Report Number2523676-2022-00006
Device Sequence Number1738576
Product Code FPA
UDI-Device Identifier04046964298592
UDI-Public(01)04046964298592
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number470103
Device Catalogue Number470103
Device Lot Number0061768418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown